# SDR SWAA2016101708809

- Difficulty date: October 15, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 40,904 hours, 24,045 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Detached
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EMERGENCY SLIDE INADVERTENTLY FELL OUT, DID NOT DEPLOY.   REINSTALLED THE SLIDE IAW TC.
